UM

Browse/Search Results:  1-2 of 2 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
The recurrence coefficients of a semi-classical Laguerre polynomials and the large n asymptotics of the associated Hankel determinant Journal article
Random Matrices: Theory and Application, 2017,Volume: 6,Issue: 4
Authors:  Han P.;  Chen Y.
Favorite |  | TC[WOS]:14 TC[Scopus]:5 | Submit date:2019/02/12
Hankel Determinant  Ladder Operator  Orthogonal Polynomials  
Consistency and asymptotics of a Poisson intensity least-squares estimator for partially observed jump-diffusion processes Journal article
STATISTICS & PROBABILITY LETTERS, 2017,Volume: 123,Page: 8-16
Authors:  Djouadi, Seddik M.;  Maroulas, Vasileios;  Pan, Xiaoyang;  Xiong, Jie
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Consistency  Asymptotic normality  Jump diffusions  Least-squares estimator  Poisson processes  Partially observed system